# SDR SWAA2015030337070

- Difficulty date: March 1, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 27,372 hours, 12,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LOWER EMER EXIT LIGHT BULB INOPERATIVE.  R & R LIGHT IAW AMM.
